# SDR FDEA202507301551

- Difficulty date: July 30, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796000001200
- Part serial: FH1316
- Condition: No Discrepancy
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON LH INBD FLAP LWR SKIN   BTW RIB12A~14A, T/E-21" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1,  INSPECTION OF DOUBLER REPAIR WITHOUT REPAIR RECORD AND DETERMINED IT NOT  CONFORMITY ANY FAA APPROVED DATA,REPORTED TO FEDEX ENGINEER THEN PERFORMED THE   NEW DOUBLER REPAIR ON LH INBD FLAP LWR SKIN BTW RIB12A~14A,T/E-21",I.A.W FAA APPROVED   DATA :EA#6-5750-0384404,TITLE:WINGS - FLIGHT SURFACES - LH INNER FLAP - EXISTING REPAIR   ON TRAILING EDGE LOWER SKIN BETWEEN RIB 12A AND RIB 14A ,THE REPAIR IS CATEGORY A AND   CLASSIFIED AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR"
